A Representation Theorem for Frequently Irrational Agents

Elliott, E orcid.org/0000-0002-4387-7967 (2017) A Representation Theorem for Frequently Irrational Agents. Journal of Philosophical Logic, 46 (5). pp. 467-506. ISSN 0022-3611

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Springer Science+Business Media Dordrecht 2016. This is an author produced version of a paper published in Journal of Philosophical Logic. The final publication is available at Springer via http://dx.doi.org/10.1007/s10992-016-9408-8. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Representation theorem; preferences; credences; utilities; irrational
Dates:
  • Published: 1 October 2017
  • Accepted: 3 August 2016
  • Published (online): 19 August 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Funding Information:
FunderGrant number
EU - European Union312938
Depositing User: Symplectic Publications
Date Deposited: 10 Aug 2016 10:55
Last Modified: 03 Jan 2018 15:06
Published Version: http://dx.doi.org/10.1007/s10992-016-9408-8
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10992-016-9408-8

Share / Export

Statistics